Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Change in cd4 counts
Nov 17, 2007

About a year ago, my CD4 counts were about 1,000 and undectable.

6 months ago they dropped to 799 and undectable

i redid my labs last week and now they say they have dropped to 719 and undetectable

Change in me are

i am six four 200 pounds, i was 220 and have worked hard to get my weight back to 200. I exercise and lift weights daily. Eat a diet of 85% raw food and 15% cooked. I am almost all vegetarian except some fish.

I take the recommended vitamins from houston buyers but only 4 a day. I get barley green supplements, carrot juice and a wealth of antioxidants. I do't eat sugar or anything that comes out of a box.

I am curious as to the dropping in the cd4 counts yet undetectable.

I am a teacher with a very stressful group of disabled students and tons of paper work which lately has bogged me down. I do not expeirnece depression and am a very upbeat person.

I am currently on the regimen of sustiva and epzicom

I am not running scared as i know there are many variabilities in cd4 counts. I will be visitn with my doctor in 2 weeks.

What do you suggest and what concerns do you tink might be happening. I have ben poz for about 4-5 years with hiv 1

Any input would be appreciated. I am not a worrier rather i prefer to just know the truth if there is any with my questions

Thanks

Response from Dr. Young

Thank you for your post.

My guess is that you may be over-reading your labs. All of your tests are well within the normal range of CD4 counts and your viral load is undetectable.

I'd look at the CD4 percentages (or CD4/CD8 ratio). If these are stable (or even increasing), I'd not worry at all.

BY



Previous
Atripla - wishful thinking?
Next
lipodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement